Ok I beenon Byetta for a month now everything has been going well. However now out of the blue I am having issues.I started severe diahrrea,nausea, and i hurt in my low back.Has anyone else experienced this and will it go away.
I would let your Dr. know about these symptoms right away so he can discuss a corrective course of action with you.
I tried Byetta and it didn't work at all for me. Right from the beginning, the nausea was debilitating and then the whole thing backfired and I got gastroparesis, one of the posted side effects. I was also very hyperglycemic, terribly thirsty and urinating ridiculously. When the Doctor checked me out he said that I was basically malnourished due to the gastroparesis. So he took me off it immediately and it took me several months for things to start working properly again. Due to all of this, I needed to start insulin shots daily, which I'm still doing today. I've known people that Byetta has worked great for, but for me it didn't work.
Leer en español Technology has the amazing ability to ease the stress associated with diabetes; It simply makes our lives a little more bearable. That’s why we are excited to announce DHFs partnership with HelpAround. This new application will help Read on! →
Para nuestra comunidad de diabetes la tecnología ha venido a llenar muchos vacíos y a hacer de nuestras vidas un poco mas llevaderas. Eso mismo nos proporciona una nueva aplicación de geo-localización llamada HelpAround (Ayuda a tu alrededor). HA Read on! →